UM

Browse/Search Results:  1-10 of 32 Help

Selected(0)Clear Items/Page:    Sort:
Approximate inversion method for time-fractional subdiffusion equations Journal article
NUMERICAL LINEAR ALGEBRA WITH APPLICATIONS, 2018,Volume: 25,Issue: 2
Authors:  Lu, Xin;  Pang, Hong-Kui;  Sun, Hai-Wei;  Vong, Seak-Weng
Favorite  |  View/Download:13/0  |  Submit date:2018/10/30
Approximate Inversion Method  Block Lower Triangular Toeplitz Matrix  Fast Fourier Transforms  Matrix Polynomial  Time-fractional Subdiffusion Equations  
A Fast Preconditioned Penalty Method for American Options Pricing Under Regime-Switching Tempered Fractional Diffusion Models Journal article
Journal of Scientific Computing, 2017,Volume: 75,Issue: 3,Page: 1633-1655
Authors:  Siu-Long Lei;  Wenfei Wang;  Xu Chen;  Deng Ding
Favorite  |  View/Download:7/0  |  Submit date:2019/05/22
American Options  Fast Preconditioned Penalty Method  Linear Complementarity Problems  Nonlinear Tempered Fractional Partial Differential Equations  Regime-switching Lévy Process  Unconditional Stability  
A Convergence Analysis of the MINRES Method for Some Hermitian Indefinite Systems Conference paper
Authors:  Xie, Ze-Jia;  Jin, Xiao-Qing;  Zhao, Zhi
Favorite  |  View/Download:0/0  |  Submit date:2018/10/30
MINRES  Convergence bound  Hermitian indefinite  Toeplitz system  
A fast numerical method for block lower triangular Toeplitz with dense Toeplitz blocks system with applications to time-space fractional diffusion equations Journal article
NUMERICAL ALGORITHMS, 2017,Volume: 76,Issue: 3,Page: 605-616
Authors:  Huang, Yun-Chi;  Lei, Siu-Long
Favorite  |  View/Download:10/0  |  Submit date:2018/10/30
Block Lower Triangular Toeplitz Matrix With Dense Toeplitz Blocks  Circulant-and-skew-circulant Representation Of Toeplitz Matrix Inversion  Divide-and-conquer Strategy  Fast Fourier Transform  Time-space Fractional Partial Differential Equations  
A fast preconditioned policy iteration method for solving the tempered fractional HJB equation governing American options valuation Journal article
Computers and Mathematics with Applications, 2017,Volume: 73,Issue: 9,Page: 1932-1944
Authors:  Xu Chen;  Wenfei Wang;  Deng Ding;  Siu-Long Lei
Favorite  |  View/Download:9/0  |  Submit date:2019/05/22
American Options  Hamilton–jacobi–bellman Equation  Preconditioner  Tempered Fractional Derivative  Unconditional Stability  
A Convergence Analysis of the MINRES Method for Some Hermitian Indefinite Systems Journal article
East Asian Journal on Applied Mathematics, 2017,Volume: 7,Issue: 4,Page: 827-836
Authors:  Xie Z.-J.;  Jin X.-Q.;  Zhao Z.
Favorite  |  View/Download:2/0  |  Submit date:2019/02/11
Convergence Bound  Hermitian Indefinite  Key Words: Minres  Toeplitz System  
Fast algorithms for high-order numerical methods for space-fractional diffusion equations Journal article
INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS, 2017,Volume: 94,Issue: 5,Page: 1062-1078
Authors:  Lei, Siu-Long;  Huang, Yun-Chi
Favorite  |  View/Download:32/0  |  Submit date:2018/10/30
Fractional Diffusion Equation  Fourth-order Discretization  Boundary Value Method  Crank-nicolson Preconditioner  Block-circulant Preconditioner  Gmres Method  Circulant- And Skew-circulant Representation Of Toeplitz Matrix Inversion  
A fast accurate approximation method with multigrid solver for two-dimensional fractional sub-diffusion equation Journal article
Journal of Computational Physics, 2016,Volume: 323,Page: 204-218
Authors:  Lin,Xue lei;  Lu,Xin;  Ng,Micheal K.;  Sun,Hai Wei
Favorite  |  View/Download:4/0  |  Submit date:2019/05/27
Block Lower Triangular Toeplitz Matrix  Block Ε-circulant Approximation  Fractional Sub-diffusion Equations  Multigrid Method  
On CSCS-based iteration method for tempered fractional diffusion equations Journal article
Japan Journal of Industrial and Applied Mathematics, 2016,Volume: 33,Issue: 3,Page: 583-597
Authors:  Qu W.;  Lei S.-L.
Favorite  |  View/Download:3/0  |  Submit date:2019/02/14
Circulant And skew-Circulant Splitting Iteration  Fast Fourier Transform  Preconditioner  Tempered Fractional Diffusion Equation  Toeplitz Matrix  
Superoptimal preconditioners for functions of matrices Journal article
Numerical Mathematics, 2015,Volume: 8,Issue: 4,Page: 515-529
Authors:  Bai Z.-J.;  Jin X.-Q.;  Yao T.-T.
Favorite  |  View/Download:2/0  |  Submit date:2019/02/11
Functions Of Matrices  Pcg Method  Superoptimal Preconditioners  Toeplitz Matrix